Aceh Journal of Mathematics

Aceh Journal of Mathematics  is a scientific journal owned and managed by Department of Mathematics, Faculty of Science, University of Syiah Kuala.





PENGELOLA JURNAL

Penanggung Jawab        

Pemimpin Redaksi         
 
Wakil Redaksi                 

Sekretaris Redaksi         

Humas                              :  

Sirkulasi                          

Bendahara                      

Penyunting Pelaksana  

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 1, No 1 (2014)

Table of Contents

Artikel

si penulis